# SDR R61A201508040497

- Difficulty date: August 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,582 hours, 16,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND PHOTOLUMINESCENT STRIP ON MAIN CABIN FLOOR DAMAGED. MAINTENANCE INSTALLED NEW PHOTOLUMINESCENT STRIP IAW AMM.
